# SDR 9518749996

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FORWARD AISLE EMERGENCY LIGHT AT STATION 232 INOPERATIVE.  REPLACED BROKEN BULB SOCKETS AND OPERATIONAL CHECK GOOD.
